# SDR ASAA0080167

- Difficulty date: February 18, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99367183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE WEB IN THE AFT CARGO COMPARTMENT WAS FOUND CORRODED ON THE UPPER FLANGE AT FS 1307 AND 1320 BETWEEN LONGERON 27L AND 28L.  REMOVED CORROSION AND REPAIRED PER SRM 53-01, FIG 4 AND 51-30-5.  (M)
